# SDR ASAA2019012227878

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,309 hours, 11,398 cycles
- System (JASC): 7600 · Engine Controls
- Part: Brake Assy
- Part number: 254A12906
- Condition: Intermittent
- Location: Start Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF NR 2 ENGINE SLOW TO SHUTDOWN. GROUNDED - YES. REMOVED, REPLACED, AND TESTED M1825 NR 2 ENGINE START BRAKE ASSEMBLY PER AMM 76-11-10. OPS NORMAL. PERFORMED ENGINE SPAR VALVE ELECTRICAL CONTROL AND INDICATION TEST FOR NR 2 ENGINE PER AMM 28-22-00-710-801, EEC DISCRETES TEST PER AMM 73-21-00-700-809-F00, EEC TEST PER AMM 73-21-00-700-804-F00, AND IGNITION SYSTEM AUDIBLE TEST PER AMM 74-00-00-750-801 - ALL TESTS PASS. PERFORMED POWERPLANT TEST 13 - ENGINE RUN - EEC BITE CHECK PER AMM 71-00-00-700-808-F00 - ENGINE STARTS AND STOPS NORMALLY WITH NO EEC FAULTS.
